# SDR COEA2016020203923

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,204 hours, 40,352 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: F96GA0102
- Part serial: 350
- Condition: Locked
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE LANDING GEAR WOULD NOT RETRACT. AIRCRAFT WAS RETURNED TO DEPARTURE, NO EMERGENCY DECLARED.  AFTER TROUBLESHOOTING, MAINTENANCE REPLACED THE GEAR LEVER 4GA AND RELAY 29GB. NUMEROUS GEAR SWINGS WERE PERFORMED WITH NO MALFUNCTIONS. AIRCRAFT RETURNED TO SERVICE.
